Volume 4, Issue 4
An Acceleration Method for Stationary Iterative Solution to Linear System of Equations

Qun Lin & Wujian Peng

Adv. Appl. Math. Mech., 4 (2012), pp. 473-482.

Published online: 2012-04

Preview Full PDF 296 1164
Export citation
  • Abstract

An acceleration scheme based on stationary iterative methods is presented for solving linear system of equations. Unlike Chebyshev semi-iterative method which requires accurate estimation of the bounds for iterative matrix eigenvalues, we use a wide range of Chebyshev-like polynomials for the accelerating process without estimating the bounds of the iterative matrix. A detailed error analysis is presented and convergence rates are obtained. Numerical experiments are carried out and comparisons with classical Jacobi and Chebyshev semi-iterative methods are provided.

  • Keywords

Iterative method error analysis recurrence

  • AMS Subject Headings

65F10 15A06

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard